# SDR SCNA96040

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72130001010
- Condition: Faulty
- Location: Rt Fwd Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT FORWARD LAVATORY CAUSED A CONTINUOUS AURAL WARNING IN THE GALLEY.  REMOVED AND REPLACED SMOKE DETECTOR, OPS CHECKED GOOD.
